# SDR GTIA2023021636973

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 59,511 hours, 27,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 31000 LEAD F/A CALLED STRONG DIRTY SOCK ODOR ROWS 1-9. DID COM PROCEDURES TURNED OFF PACK 1 ODOR WENT AWAY -PERFORMED TSM 05-50-00-810-831-A. UNABLE TO DUPLICATE ODOR ON GROUND. REFER TO LOGPAGE 3067015-2 FOR PACK 1 DEFERRAL PER MOC
